American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] William J. Gray and Loy O. Vaughan. The almost fixed point property for hereditarily unicoherent continua. . Proc. Amer. Math. Soc. 27 (1971) 381-386. MR 0288738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis J. Billera. Topologies for $2\sp{x}$; set-valued functions and their graphs . Trans. Amer. Math. Soc. 155 (1971) 137-147. MR 0273584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Raymond E. Smithson. A note on $\delta $-continuity and proximate fixed points for multi-valued functions . Proc. Amer. Math. Soc. 23 (1969) 256-260. MR 0248774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Margaret Reames Wiscamb. On symmetric neighborhood systems in metric, strongly paracompact and some other types of spaces . Trans. Amer. Math. Soc. 137 (1969) 431-450. MR 0236893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Michael. A selection theorem . Proc. Amer. Math. Soc. 17 (1966) 1404-1406. MR 0203702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. H. Corson and J. Lindenstrauss. Continuous selections with nonmetrizable range . Trans. Amer. Math. Soc. 121 (1966) 492-504. MR 0187214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1